@article{IVM_2022_9_a3,
author = {L. N. Krivonosov and V. A. Lukyanov},
title = {(Anti) self-dual {Einstein} metrics of zero signature, their {Petrov} classes and connection with {Kahler} and {para-Kahler} structures},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {39--53},
year = {2022},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2022_9_a3/}
}
TY - JOUR AU - L. N. Krivonosov AU - V. A. Lukyanov TI - (Anti) self-dual Einstein metrics of zero signature, their Petrov classes and connection with Kahler and para-Kahler structures JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2022 SP - 39 EP - 53 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_2022_9_a3/ LA - ru ID - IVM_2022_9_a3 ER -
%0 Journal Article %A L. N. Krivonosov %A V. A. Lukyanov %T (Anti) self-dual Einstein metrics of zero signature, their Petrov classes and connection with Kahler and para-Kahler structures %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 2022 %P 39-53 %N 9 %U http://geodesic.mathdoc.fr/item/IVM_2022_9_a3/ %G ru %F IVM_2022_9_a3
L. N. Krivonosov; V. A. Lukyanov. (Anti) self-dual Einstein metrics of zero signature, their Petrov classes and connection with Kahler and para-Kahler structures. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (2022), pp. 39-53. http://geodesic.mathdoc.fr/item/IVM_2022_9_a3/
[1] Krivonosov L.N., Lukyanov V.A., “Spetsifika klassifikatsii Petrova (anti)avtodualnykh metrik nulevoi signatury”, Izv. vuzov. Matem., 2020, no. 9, 56–67 | DOI | MR | Zbl
[2] Dunajski M., Ferapontov E.V., Kruglikov B., “On the Einstein–Weyl and conformal self-duality equation”, J. Math. Phys., 56:8 (2015), 083501 | DOI | MR | Zbl
[3] Plebanski J.F., “Some solutions of complex Einstein equations”, J. Math. Phys., 16:12 (1975), 2395–2402 | DOI | MR
[4] Eguchi T., Gilkey P.B., Hanson A.J., “Gravitation, Gauge Theories and Differential Geometry”, Phys. Reports, 66:6 (1980), 213–393 | DOI | MR
[5] Kirichenko V.F., “Metody obobschennoi ermitovoi geometrii v teorii pochti kontaktnykh struktur”, Itogi nauki i tekhn., Ser. Probl. geom., 18, VINITI, M., 1986, 25–71
[6] Arseneva O.E., “Avtodualnaya geometriya obobschennykh kelerovykh mnogoobrazii”, Matem. sb., 184:8 (1993), 137–148 | DOI | Zbl
[7] Atya M., Khitchin N., Geometriya i dinamika magnitnykh monopolei, Mir, M., 1991 | MR
[8] Krivonosov L.N., Lukyanov V.A., “Ermitovy metriki s (anti)avtodualnym tenzorom Rimana”, Vestn. Samarsk. gos. tekhn. un-ta, Ser. Fiz.-matem. nauki, 25:4 (2021), 616–633 | DOI | Zbl
[9] Akivis M.A., Konnov V.V., “Nekotorye lokalnye aspekty teorii konformnykh struktur”, UMN, 48:1 (1993), 3–40 | MR | Zbl
[10] Atiyah M.F., Hitchin N.J., Singer I.M., “Self-duality in four-dimensional Riemannian geometry”, Proc. Roy. Sos. London Ser. A, 362 (1978), 425–461 | DOI | MR | Zbl
[11] Vinogradov A.M., Krasilschik I.S., Lychagin V.V., Vvedenie v geometriyu nelineinykh differentsialnykh uravnenii, Nauka, M., 1986 | MR